Gửi lúc: 02/01/2019 15:47:46
Bookmark and Share

Parameterization of Edwards curves on the rational field Q with given torsion subgroups

CSKH-02.2017 - (Tóm tắt) Để mở rộng nghiên cứu của Harold Edwards về một dạng chuẩn tắc mới cho các đường cong elliptic, Bernstein cùng cộng sự đã tổng quát hóa một lớp các đường cong, gọi là các đường cong Edwards cuộn, định nghĩa trên trường k có đặc số khác 2 cho bởi phương trình ax^2+y^2=1+dx^2 y^2, trong đó a,d∈k\{0},a≠d. Trong kết quả chính của bài báo này, chúng tôi sẽ sử dụng phương pháp của Bernstein và cộng sự để tham số hóa đường cong Edwards với nhóm con xoắn đã biết là Z/4Z, Z/8Z, hoặc Z/2Z×Z/4Z trên trường Q.

Abstract— Extending Harold Edwards’s study of a new normal form of elliptic curves, Bernstein et al. generalized a family of curves, called the twisted Edwards curve, defined over a non-binary field k given by an equation ax^2+y^2=1+dx^2 y^2, where a,d∈k\{0},a≠d. The authors focused on the construction of efficient formulae of point adding on these curves in order to use them in the secure cryptographic schemes. Theoretically, the authors showed how to parameteries Edwards curves having torsion subgroup Z/12Z or Z/2Z×Z/8Z over the rational field Q. In the main result of this paper, we use the method which Bersntein et al. suggested to parameterise Edwards curves with the given torsion subgroups which are Z/4Z, Z/8Z, or Z/2Z×Z/4Z over Q.

Xem toàn bộ bài báo tại đây.


Tài liệu tham khảo
 [1]. D.J. Bernstein, P. Birkner, M. Joye, T. Lange, C. Peters, “Twisted Edwards curves”, In Africacrypt 2008, vol. 5023 of Lecture Notes in Computer Science, pp. 389-405, 2008.
[2]. D.J. Bernstein, P. Birkner, T. Lange, C. Peters, “ECM using Edwards curves”, Mathematics of Computation, vol. 82, pp. 1139-1179, AMS, 2013.
[3]. D.J. Bernstein, T. Lange, “Faster addition and doubling on elliptic curves”, In Asiacrypt 2007, vol. 4833 of Lecture Notes in Computer Sciene, pp. 29-50, Springer, 2007.
[4]. D.J. Bernstein, T. Lange, “A complete set of addition laws for incomplete Edwards curves”, Journal of Number Theory, vol. 131, pp. 858-872, 2011.
[5]. H.M. Edwards, “A normal form of elliptic curves”, Bullentin of the American Mathematical Society, vol. 44, pp. 393-422, 2007.
[6]. H. Hisil, K.K-H. Wong, G. Carter, E. Dawson, “Twisted Edwards curves revisited”, In Asiacrypt 2008, vol. 5350 of Lecture Notes in Computer Science, pp. 326-343, Springer, Heidelberg, 2008.
[7]. L.C. Washington, “Elliptic Curve: Number Theory and Cryptography”, CRC Press, Boca Raton, 2008 

Thông tin trích dẫn: Tung Linh Vo, “Parameterization of Edwards curves on the rational field Q with given torsion subgroups”, Journal of Science and Technology on Information security, Information Security Journal, Vol.06, No.02, pp. 3-9, 2017.

Võ Tùng Linh